# SDR SWIA2020031049243

- Difficulty date: January 9, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R102265
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM#3858 - L/H WING TRAILING EDGE WS 220.00 HAS 11 DENTS ON THE UPPER SKIN.    (MARKED)  (C CHECK) RO 3/7/2020    REMOVED AND REPLACED L/H WING TRAILING EDGE PANEL P/N 601R10226+5 PER REF: DWG, AD AND CRJ200 SRM. SEE CONTINUATION FOR DETAILS
